Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

11TH DAY ON SOTRET... HAVING A BUNCH OF PIMPLES UNDERNEATH THE SKIN.. SHOULD I PUT BP ON THESE TO TRY AND KILL THEM?

AND I WOKE UP WITH ABOUT 3 PIMPLES TODAY :( AND ONE HUGEEEEEE CYST UNDERNEATH THE SKIN ON MY CHIN.. PUTTING TEA TREE OIL ON IT..

ANY TIPS OR ADVICE HOW TO TRY AND MAINTAIN THE BREAKOUTS WHILE USING ACCUTANE??

Share this post


Link to post
Share on other sites

Do you yell at your doctors? (CAPS ARE VERY ANNOYING!)

To answer your question: From my experience you can't prevent the breakouts you are having while on tane; unless you took some sort of antibiotic which should not be take with tane.

Share this post


Link to post
Share on other sites

I do not recommend putting BP on your skin while using Accutane. Your skin gets very fragile and dry. BP will make it peel like crazy. Just say no. Like Da Foxx said, you aren't going to be able to prevent stuff from forming while on the medicine. It's all part of the process.

Share this post


Link to post
Share on other sites
I do not recommend putting BP on your skin while using Accutane. Your skin gets very fragile and dry. BP will make it peel like crazy. Just say no. Like Da Foxx said, you aren't going to be able to prevent stuff from forming while on the medicine. It's all part of the process.

thanx, & sorry about the caps ;(

Share this post


Link to post
Share on other sites

I have huge cysts too that have been there for weeks..I was wondering the same thing anything I can do ugh! If you figure it out let me know..lol

Share this post


Link to post
Share on other sites
If you use BP whilst on tane, it will make both inactive. BP oxidizes retinol, so if you use BP, the tane won't work.

really? i've never heard of that one. well i stopped spot treating w/bp neways. im spot treating with a sulfur mask or something like that, ( from proactiv ) it doesn't dry out the spots as much.

Share this post


Link to post
Share on other sites

My derm said I could BUT to do it very carefully.

Apply a thin amount and see how your skin reacts. Basically go with what your skin can handle and if you get any extra dryness, redness or burning sensation to stop.

Also only spot treat, do not apply every where.

Share this post


Link to post
Share on other sites

I've started taking accutane today and am afraid to stop the acne.org regimen, because I know my skin will be looking horrible :shifty:

Share this post


Link to post
Share on other sites

as far as im concerned, you know what you're getting into when you start roaccutane.. you'll have plenty of up and downs, it'll be bad, and good, and bad, and good.. but the stuff works, i trusted it to do that, and it did.. i think you should do the same..

bp just isnt a good idea on roaccutane i should think.. i dont think it helps the treatment at all, and even if you're not drying at the moment, it will hit you.. and i reckon with how i was peeling at some points during my treatment, it would have been some sort of bizzare personal torture adding Bp to the mix..

honestly, just try to relax, you're on something that has a hell of a high chance of working for you.. man, i actually enjoyed breaking out on the stuff at times, crazy as it sounds, it means it's working, ye know.. the time will fly, especially on reflection ;)

my 2 cents anyway..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×